International Journal of Mathematics and Computational Science
Articles Information
International Journal of Mathematics and Computational Science, Vol.1, No.3, Jun. 2015, Pub. Date: May 20, 2015
A Study on Syn Ecology Consisting of Two Hosts and One Commensal with Mortality Rate for the First and Second Species
Pages: 147-152 Views: 1725 Downloads: 388
[01] B. Hari Prasad, Department of Mathematics, Chaitanya Degree College (Autonomous), Hanamkonda, Telangana State, India.
The present investigation is a study on syn ecology with mortality rate for the first and second species. The system comprises of two hosts S1, S2 and one commensal S3 i.e. S1 and S2 both benefit S3, without getting themselves affected either positively or adversely. Further S1 and S2 are neutral. The model equations constitute a set of three first order non-linear differential equations. Criteria for the asymptotic stability of all the eight equilibrium states are established. Trajectories of the perturbations over the equilibrium states are illustrated. Further, the global stability of the system is established with the aid of suitably constructed Liapunov’s function and the numerical examples for the growth rate equations are computed using Runge-Kutta fourth order method.
Commensal, Host, Liapunov’s Function, Stable, Trajectories, Unstable
[01] Kot, M. (2001), Elements of Mathematical Ecology, Cambridge University Press, UK.
[02] Gillman, M. (2009), An Introduction to Mathematical Models in Ecology and Evolution, Wiley-Blackwell, UK.
[03] Arumugam, N. (2006), Concepts of Ecology, Saras Publication, India.
[04] Sharma, P.D. (2009), Ecology and Environment, Rastogi Publications, India.
[05] Ma, Z. (1996), The Study of Biology Model, Anhui Education Press, China.
[06] Murray, J.D. (1993), Mathematical Biology, Springer, New York.
[07] Sze-Bi Hsu. (2004), Mathematical Modeling in Biological Science, Tsing-Hua University, Taiwan.
[08] Papa Rao, A.V.,Narayan, K.L. and Bathul, S. (2012), A Three Species Ecological Model with a Pray, Predator and a Competitor to both the Prey and Predator, International Journal of Mathematics and Scientific Computing, 2(1), 70 - 75.
[09] Shivareddy, K., Pattabhiramacharyulu, N.Ch. (2011), A Three Species Ecosystem Comprising of Two Predators Competing for a Prey, Advances in Applied Science Research, 2(3), 208 - 218.
[10] Srinivas, M.N. (2011), A Study of Bionomic Harvesting for a Three Species Ecosystem Consisting of Two Neutral Predators and a Prey, International Journal of Engineering Science and Technology, 3(10), 7491 - 7496.
[11] Kumar, N.P., Pattabhiramacharyulu, N.Ch. (2010), A Three Species Ecosystem Consisting of a Prey, Predator and a Host Commensal to the Prey, Int. J. Open Problems Compt. Math., 3(1), 92 - 113.
[12] Srinivas, N.C. (1991), Some Mathematical Aspects of Modeling in Bio-medical Sciences, Kakatiya University, Ph.D Thesis.
[13] Narayan, K.L., Pattabhiramacharyulu, N.Ch. (2007), A Prey-Predator Model with Cover for Prey and Alternate Food for the Predator and Time Delay, Int. Journal of Scientific Computing, 1, 7 - 14.
[14] Acharyulu, K.V.L.N., Pattabhiramacharyulu, N.Ch. (2010), An Enemy- Ammensal Species Pair With Limited Resources –A Numerical Study, Int. Journal Open Problems Compt. Math., 3, 339-356.
[15] Acharyulu, K.V.L.N., Pattabhiramacharyulu, N.Ch. (2011), An Ammensal-Prey with three species Ecosystem, International Journal of Computational Cognition , 9, 30 - 39.
[16] Kumar, N.P. (2010), Some Mathematical Models of Ecological Commensalism, Acharya Nagarjuna University, Ph.D. Thesis.
[17] Prasad, B.H. (2014), On the Stability of a Three Species Syn - Eco-System with Mortality Rate for the Second Species. Int. Journal of Social Science & Interdisciplinary Research, 3, 35-45.
[18] Prasad,B.H. (2014), The Stability Analysis of a Three Species Syn – Eco – System with Mortality Rates. Contemporary Mathematics and Statistics, 2, 76-89.
[19] Prasad, B.H. (2014), A Study on Discrete Model of Three Species Syn-Eco-System with Limited Resources. Int. Journal Modern Education and Computer Science, 11, 38-44.
[20] Prasad, B.H. (2014), A Discrete Model of a Typical Three Species Syn – Eco – System with Unlimited Resources for the First and Third Species. Asian Academic Research Journal o Multidisciplinary, 1, 36-46.
MA 02210, USA
AIS is an academia-oriented and non-commercial institute aiming at providing users with a way to quickly and easily get the academic and scientific information.
Copyright © 2014 - 2017 American Institute of Science except certain content provided by third parties.